# SDR UALA2012091905289

- Difficulty date: September 18, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1680 HAS CORROSION AT RBL 12.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED AREA, INSTALLED REPAIR PARTS PER SRM 53-60-51 AND ECRA 5330-04259.
